Convex vNM-Stable Sets for linear production games

Rosenmüller J, Shitovitz B (2008) Working Papers. Institute of Mathematical Economics; 396.
Bielefeld: Universität Bielefeld.

Diskussionspapier | Veröffentlicht| Englisch
 
Download
OA
Autor/in
Rosenmüller, JoachimUniBi; Shitovitz, Benyamin
Abstract / Bemerkung
We characterize convex vNM-Stable Sets according to von Neumann and Morgenstern for orthogonal linear production games with a continuum of players. The results of Rosenmüller & Shitovitz [International journal of game theory 29 (2000), pp. 39-61] are thereby substantially improved. Simultaneously, this is a corrigendum concerning the proof of a lemma in our first paper.
Stichworte
Coalitional function; Cooperative game theory; Linear production games; vNM-stable set
Erscheinungsjahr
2008
Band
396
ISSN
0931-6558
Page URI
https://pub.uni-bielefeld.de/record/2316246

Zitieren

Rosenmüller J, Shitovitz B. Convex vNM-Stable Sets for linear production games. Working Papers. Institute of Mathematical Economics. Vol 396. Bielefeld: Universität Bielefeld; 2008.
Rosenmüller, J., & Shitovitz, B. (2008). Convex vNM-Stable Sets for linear production games (Working Papers. Institute of Mathematical Economics, 396). Bielefeld: Universität Bielefeld.
Rosenmüller, J., and Shitovitz, B. (2008). Convex vNM-Stable Sets for linear production games. Working Papers. Institute of Mathematical Economics, 396, Bielefeld: Universität Bielefeld.
Rosenmüller, J., & Shitovitz, B., 2008. Convex vNM-Stable Sets for linear production games, Working Papers. Institute of Mathematical Economics, no.396, Bielefeld: Universität Bielefeld.
J. Rosenmüller and B. Shitovitz, Convex vNM-Stable Sets for linear production games, Working Papers. Institute of Mathematical Economics, vol. 396, Bielefeld: Universität Bielefeld, 2008.
Rosenmüller, J., Shitovitz, B.: Convex vNM-Stable Sets for linear production games. Working Papers. Institute of Mathematical Economics, 396. Universität Bielefeld, Bielefeld (2008).
Rosenmüller, Joachim, and Shitovitz, Benyamin. Convex vNM-Stable Sets for linear production games. Bielefeld: Universität Bielefeld, 2008. Working Papers. Institute of Mathematical Economics. 396.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:57:54Z
MD5 Prüfsumme
b954273a96f25bbfcb27b76314616d4b

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar